Have a 4 - 6 hour erection after using prazosin hcl?
12 Nov 2011
Hello libertyman. If you're having that kind of reaction to the drug, prazosin, you better get yourself to a hospital. Thats a very dangerous condition and you can really do some damage to your organ. Its not listed that prazosin causes this condition but you're having it is enough to warrant a visit to a er/hospital asap. Best to you,
- Prazosin Information for Consumers
- Prazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having erection problems of late and concerned omeprazole may be cause
1 answer • 19 Jun 2011
2 answers • 11 Jul 2012
1 answer • 10 Mar 2013
Ive been dealing with a foley catheter. When i remove it for sex my penis isnt the same as far as hardness and length. What can i do to gain it back? ...
3 answers • 14 Jan 2014
I have some problems with erection and i want to know which drug is better?
3 answers • 7 Mar 2015